Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Strukova I. I. About harmonic analysis of periodic at infinity functions. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 1, pp. 28-38. DOI: 10.18500/1816-9791-2014-14-1-28-38, EDN: SCSSRB

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 199)

About harmonic analysis of periodic at infinity functions

Strukova Irina Igorevna, Voronezh State University

We consider slowly varying and periodic at infinity multivariable functions in Banach space. We introduce the notion of Fourier series of periodic at infinity function, study the properties of Fourier series and their convergence. Basic results are derived with the use of isometric representations theory. 

  1. Daletsky Yu. L., Krein M. G. Stability of Solutions of Differential Equations in Banach Space. Nonlinear Analysis and Its Applications. Moscow, Nauka, 1970, 534 p. (in Russian).
  2. Pak I. N. On the sums of trigonometric series. Rus. Math. Surv., 1980, vol. 35, no. 2, pp. 105–168.
  3. Karamata J. Sur un mode de croissance r ´ eguli ` ere. Th´ eor ` emes fondamentaux. Bulletin S. M. F., 1933, vol. 61, pp. 55–62.
  4. Hardy G. H. A theorem concerning trigonometrical series. Journal L. M. S., 1928, vol. 3, pp. 12–13.
  5. Seneta E. Regularly varying functions. Lecture Notes in Mathematics, vol. 508, Berlin, Springer-Verlag, 1976.
  6. Levin B. Ya. Distribution of zeros of entire functions. Moscow, Gostekhizdat, 1956, 632 p. (in Russian).
  7. Strukova I.I. Wiener’s theorem for periodic at infinity functions. Izv. Saratov. Univ. (N. S.), Ser. Math. Mech. Inform., 2012, vol. 12. no. 4, pp. 34–41 (in Russian).
  8. Baskakov A. G. Spectral tests for the almost periodicity of the solutions of functional equations. Math. Notes, 1978, vol. 24, no. 1–2, pp. 606–612.
  9. Baskakov A. G. Bernˇ ste˘ ın-type inequalities in abstract harmonic analysis. Siberian Math. J., 1979, vol. 20, no. 5, pp. 665–672.
  10. Baskakov A. G. General ergodic theorems in Banach modules. J. Funct. Anal., 1980, vol. 14, no. 3, pp. 215–217.
  11. Baskakov A. G. Spectral synthesis in Banach modules over commutative Banach algebras. Math. Notes, 1983, vol. 34, no. 3–4, pp. 776–782.
  12. Baskakov A. G. Harmonic analysis of cosine and exponential operator-valued functions. Math. of the USSR-Sbornik, 1985, vol. 52, no. 1, pp. 63–90.
  13. Baskakov A. G. Operator ergodic theorems and complementability of subspaces of Banach spaces. Soviet Math. (Izvestiya VUZ. Matematika), 1988, vol. 32, no. 11, pp. 1–14.
  14. Baskakov A. G. Wiener’s theorem and asymptotic estimates for elements of inverse matrices. Funct. Anal. Appl., 1990, vol. 24, no. 3, pp. 222–224.
  15. Baskakov A. G. Abstract harmonic analysis and asymptotic estimates for elements of inverse matrices. Math. Notes, 1992, vol. 52, no. 2, pp. 764–771.
  16. Baskakov A. G. Asymptotic estimates for elements of matrices of inverse operators, and harmonic analysis. Siberian Math. J., 1997, vol. 38, no. 1, pp. 10–22.
  17. Baskakov A. G. Estimates for the elements of inverse matrices, and the spectral analysis of linear operators. Izv. Math., 1997, vol. 61, no. 6, pp. 1113–1135. DOI: 10.4213/im164.
  18. Baskakov A. G. Theory of representations of Banach algebras, and abelian groups and semigroups in the spectral analysis of linear operators. J. Math. Sci. (N. Y.) 2006, vol. 137, no. 4, pp. 4885–5036.
  19. Baskakov A. G., Krishtal I. A. Harmonic analysis of causal operators and their spectral properties. Izv. Math., 2005, vol. 69, no. 3, pp. 439–486. DOI: 10.4213/im639.
  20. Kupcov N. P. Direct and inverse theorems of approximation theory and semigroups of operators. Uspehi Mat. Nauk., 1968, vol. 23, no. 4, pp. 117–178. (in Russian).
  21. Hille E., Phillips R. S. Functional analysis and semigroups. AMS Colloquium Publications. Vol. 31, rev. ed. Providence, R.I., American Math. Soc., 1957.
  22. Zygmund A. Trigonometric series. Cambridge Univ. Press, vol. 1, 1959. 615 p.
  23. Jackson D.Uber die Genauigkeit der Ann ¨ aherung stetiger Funktionen durch ganze rationale Funktionen gegebenen Grades und trigonometrische Summen gegebener Ordnung. Preisschrift und Dissertation, Universitat Gottingen, 191
Short text (in English):
(downloads: 172)